More test

I’m running 600 mg ew of bold cyp and 300mg ew of test e

Would adding more test be helpful or detrimental. Pros and cons of adding more or just keeping it where it is.

I would bump up to 500 if you have it

2 Likes

what do your labs say? and how are you performing on the 300 per week? what is you diet like ? training? have a set reason why you do anything regarding dosages etc,… changing or even adding or dropping things … other than I think I should

Labs will be in middle of November. I eat everything I can. At the gym 6 days a week… I feel great at the gym. Once I get home I’m very lathargic. Sex drive is kinda down. Water intake gallon or more! Basically just asking if adding more.

Could be estrogen related, are you taking anything for it?

There’s no ed it still functions. Just like I’m really tired. Like I have to focus to have sex.

I would NOT add more test until you have a blood work down and find out what is not in balance. If I was to take a wild guess just based on your question you are experiencing elevated estrogen but there is no way of being certain without a hormone panel. If your letheragic and libido is down now adding more Testosterone could easily make it worse. What are you using as a AI? At what dose and interval?

2 Likes

I will always advise to use the least amount of all compounds that you can to get to your goals. If its working no need to fix it.
Being lathergic can come from multiple reasons. I almost always get lathergic the first couple of weeks that I starta cycle.
If lathegy continues a couple weeks in i would advise bloods sooner than later.
Estro and the gear itself are usually the top 2 reasons. Boldenone causes blood to thicken making your heart work harder and blood pressure to rise this is just one of many different reasons that can cause it.
Keep us updated on how you’re feeling

I just stopped the superdrol couple days ago Lethargic feeling has subsided! Feel normal libido is fine. I just have to think about it! Meaning no random wood! I’m hungry as fk all day. Drink tons of water. I’ve noticed I’m tired after I drink my mass gainer shake. Not like super tired but I need a nap everyday! Or I’m kinda assholish … lol

1 Like

The sleepyness after the shake is going to be from your insulin spiking

1 Like

I completely forgot about the Superdrol that stuff is known to cause that exact side effect. I think that you should be ok moving forward without it now

2 Likes

No ai atm will start armidex this week after some blood work. Going on Wednesday.

I feel normal now. Just those first few days after the drol was kinda brutal. Felt like a limp noodle. No drive except at the gym. I’ll be donating blood in 3 weeks.

get your LH checked as well as SHBG levels and there is something else I can’t think of at the moment … there are a handful of guys who need to use HCG while on cycle and there is a protocol for it that usually takes care of the issues you are experiencing …IF … and I suspect not… it is not related to estrogen levels

Well I do have to go to my eurologist for my 6month check up I have a family history of testicular cancer. So I’ll ask him thanks for the advice @KodiakGrrl

Yeah i got super lethargic on SD. Eventually i started taking yohimbine hcl spaced out throughout the day and it helped a lot. I wonder what other methods could be used to combat lethargy on SD?

1 Like

That’s the first one ive heard of everyone usually just deals with it. I imagine that there has to be other things that can help.

1 Like